Loading...
Loading...

Go to the content (press return)

Numerical differentiation for non-trivial consistent tangent matrices: an application to the MRS-lade model

Author
Pérez-Foguet, A.; Rodriguez-Ferran, A.; Huerta, A.
Type of activity
Journal article
Journal
International journal for numerical methods in engineering
Date of publication
2000-05
Volume
48
Number
2
First page
159
Last page
184
Repository
http://hdl.handle.net/2117/8273 Open in new window
URL
http://www3.interscience.wiley.com/journal/71006488/abstract Open in new window
Abstract
In a companion paper Pérez-Foguet, A., Rodríguez-Ferran, A. and Huerta, A. Numerical differentiation for local and global tangent operators in computational plasticity. Computer Methods in Applied Mechanics and Engineering, 2000, in press, the authors have shown that numerical differentiation is a competitive alternative to analytical derivatives for the computation of consistent tangent matrices. Relatively simple models were treated in that reference. The approach is extended here to a compl...
Citation
Pérez, A.; Rodríguez, A.; Huerta, A. Numerical differentiation for non-trivial consistent tangent matrices: an application to the MRS-lade model. "International journal for numerical methods in engineering", Maig 2000, vol. 48, núm. 2, The definitive version is available at http://www3.interscience.wiley.com/journal/71006488/abstract, p. 159-184.
Keywords
Computational plasticity, Consistent tangent matrices, Full Newton-Raphson method, MRS-Lade model, Numerical differentiation, Quadratic convergence
Group of research
EScGD - Engineering Sciences and Global Development
LACÀN - Numerical Methods for Applied Sciences and Engineering

Participants

Attachments